skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on March 8, 2018

Title: Novel PT-invariant solutions for a large number of real nonlinear equations

Authors:
;
Publication Date:
OSTI Identifier:
1246552
Type:
Publisher's Accepted Manuscript
Journal Name:
Physics Letters. A
Additional Journal Information:
Journal Volume: 380; Journal Issue: 7-8; Related Information: CHORUS Timestamp: 2016-09-04 20:13:24; Journal ID: ISSN 0375-9601
Publisher:
Elsevier
Sponsoring Org:
USDOE
Country of Publication:
Netherlands
Language:
English